Malaysian Journal of Mathematical Sciences, March 2023, Vol. 17, No. 1

Hermite-Hadamard Like Inequalities for Exponentially Subadditive Functions via Fractional Integrals

Abbas, S., Ali, M. A., Hanif, A., and Budak, H.

Corresponding Email:

Received date: 20 October 2020
Accepted date: 14 October 2022

In this work, through the Riemann-Liouville fractional integrals, we give Hermite-Hadamard type inequalities for exponentially sub-additive functions. For the product of exponentially sub-additive functions, we present fractional integral inequalities. It is also shown that the results proved here are the refinements and extensions of several existing results in the field of Hermite-Hadamard like inequalities.

Keywords: subadditive functions; Riemann-Liouville fractional integrals; Hermite-Hadamard inequalities



SCImago Journal & Country Rank

Flag Counter